# SDR DALA2023060204450

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR BULK CARGO EXTERNAL SKIN AT BEAM 4 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH PRI 608218-14, VALIDATED ER/A 608218-14 MATCHES PRI 608218-14. EXISTING REPAIR INSTALLEDPER NWA EA 33-217188. (2795582)
